# SDR CALA0002007

- Difficulty date: December 31, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N17316
- Make and model: Boeing 7373T0
- Aircraft serial: 23367
- Aircraft time: 45,767 hours, 25,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS DELAMINATED AT STA 540, RBL 24-RBL 48 AND AT LBL 24-LBL 48. A TWO INCH CRACK WAS FOUND IN EACH FLOOR SUPPORT AT STA 540, RBL 1 AND LBL 1. THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-02.
